Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for dizziness and weakness

Hi I am currrently on bp med avapro 300/25 . for 4 days.My bp has been running around 86/69 and 90/58 the last four days.I have been feeling exhausted and even getting up to make the bed has been tiring. I have been feeling very unwell for 2 weeks..Is this alright til Tuesday when I have an appointment with my GP. I am 58,63 inches tall,weight 170 lbs. I am on ventolin 2 puffs 4 x day,symbicort 2 puffs 2x a day .100 mg of seroquel to sleep, .3 premarin 1x a day and the last 7 weeks on Victoza to keep me from being diabetic as I am prediabetic right now .This is to aid in losing weight.Its side effect.Like headache and constipation. I have had severe athsma sine I was 26. Never had a weight problem in til 1994 when I went on steroids and gained 55 lbs I lost that weight over 3 months on a liquid diet Optifast.In 1999 I had another life threatening attack and gained 75 lbs within a 2 week span.I again lost it ,this time eating a tiny breakfast and small dinner a day.When I came out of that attack I was informed I had developed chronic fatigue syndrome.I battled that but to this day am to fatigued to work.My symtoms are now just fatigue,brain for and body pain.I developed insommnia at that time and hence the seroquel.I was up to 300 mg a day and my weight started to rise again.Up to 213 lbs in January of this year In 1992 at regualr weight I went on a low dose of bp meds and had it increased to present dosage today.In January I started to wean down on Seroquel slowly,getting down to 50 mg and 1 30 mg of Oxepam.I started insomnia again.Back to 100 mg of Seroquel and off the Oxepam.I now sleep about 5 hours a night. Now I am on the right track I just have been feeling unwell.My GP has been concerned about my heart recently.Even though my lungs are fine he thinks there might be a problem.The first test,it showed a small right ventricle but blood seemed to be pumping at 70 percent,which he said was normal.I have a stress test scheduled for Wednesday but there is no way I am strong enough for that.He said there was another test he would order if I couldnt do that one. I seem to be feeling a little weaker and dizzier every day .I have only had all of this in the last two weeks.Is this normal and my meds are too high or is is more. thankyou
Mon, 16 Mar 2020
Report Abuse
General & Family Physician 's  Response
Hello,

It may be due to several causes.

For further assessment you may require complete hemogram, blood sugar levels after physician consultation.

Do regular blood pressure monitoring.

Further treatment mainly depends upon the underlying condition.

Keep your self hydrated.

Take balanced diet and proper rest.

Till then you can take tablet betahistine

Hope I have answered your query...
Let me know if I can assist you further.

Regards,
Dr Shyam kale
Family and general physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Insomnia


Suggest treatment for dizziness and weakness

Hello, It may be due to several causes. For further assessment you may require complete hemogram, blood sugar levels after physician consultation. Do regular blood pressure monitoring. Further treatment mainly depends upon the underlying condition. Keep your self hydrated. Take balanced diet and proper rest. Till then you can take tablet betahistine Hope I have answered your query... Let me know if I can assist you further. Regards, Dr Shyam kale Family and general physician